Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

July 12, 2021Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Jul 12, 2021, 2:15 PM EDT for Palm Beach County, Florida. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2021, 2:15 PM EDT (18:15 UTC)
Expired
Jul 12, 2021, 3:00 PM EDT
In force
45 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 2:40 PM EDTTSTM WND GST 492 E Aberdeen Golf Cours, FLLWPVC PARK VISTA COMMUNITY HIGH SCHOOL REPORTED A WIND GUST OF 49MPH AS A STRONG THUNDERSTORM MOVED THROUGH THE AREA. ELEVATION IS 39 FEET.
Jul 12, 2:59 PM EDTTSTM WND GST 442 Nnw Florida Gardens, FLWPCHS PALM BEACH CENTRAL HIGH SCHOOL REPORTED A WIND GUST OF 44MPH AT 2:59PM AS A STRONG THUNDERSTORM MOVED THROUGH THE AREA. ELEVATION IS 16 FEET.
Jul 12, 3:00 PM EDTHAIL 0.253 Se Royal Palm Beach, FLA TRAINED SPOTTER CALLED IN AND REPORTED PEA-SIZED HAIL AT THE INTERSECTION OF SOUTHERN BLVD AND US 411 AT 3:00PM AS A STRONG THUNDERSTORM MOVED THROUGH THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1528 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1528 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
-51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

954 
WWUS82 KMFL 121815
SPSMFL

Special Weather Statement
National Weather Service Miami FL
215 PM EDT Mon Jul 12 2021
 
FLZ067-068-168-121900-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
215 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 300 PM EDT...

* At 215 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Loxahatchee NWR to near Delray Beach. Movement was northwest at 30
  mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
  Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge,
  Greenacres, Royal Palm Beach, Palm Springs, Lantana, Atlantis,
  Haverhill, Cloud Lake, Palm Beach International Airport, Golden
  Lakes, Whisper Walk and Lion Country Safari Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2678 8072 2672 7996 2634 7988 2639 8032
TIME...MOT...LOC 1815Z 136DEG 24KT 2652 8038 2646 8003 

$$

DH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 12, 2:13 PM EDT, 2 minutes earlier.

Area forecast discussion, Jul 12, 2:13 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Miami FL
213 PM EDT Mon Jul 12 2021

.SHORT TERM...

The closed, cut-off upper-level low/TUTT between South FL and the
Bahamian Islands continues to move westward towards the FL peninsula
where scattered storm coverage has plagued the Atlantic waters and
east coast areas so far today. In fact, borderline severe storms
were already seen, with a 57 mph wind gust measured in Lake Chekika
(southern Everglades). GOES-16 water vapor imagery shows pockets of
dry air in the low-mid levels. This poses as a problem across areas
of South FL, especially the Lake Region and Gulf Coast where these
pockets are evident, as it will promote less cloud coverage, and
thus very strong diurnal heating in an already unstable airmass.
This in combination with both sea breezes expected to develop will
lead to scattered to numerous showers and storms during the
afternoon hours, some of which will be strong to severe.

Looking at MFL's 12/12Z sounding shows a very unstable environment
areawide, with 500 mb at -10.9, very steep and conditionally
unstable lapse rates of ~8 C/km, PW of 1.68 inches, DCAPE of ~800
J/kg, low-level SRH values between 60-70 m2/s2, and 0-3km shear ~15-
20kt. These parameters are expected to steepen/increase as the day
progresses due to the TUTT feature creeping closer to the CWA along
with daytime heating. Forecast 500 mb temps also can reduce to -12C.

What does this mean for South FL? With the cold pocket aloft
areawide, ribbon of increased moisture along the east coast, strong
diurnal heating, and steeping unstable lapse rates, severe hail
greater than 1 inch, damaging wind gusts in excess of 58 mph, funnel
clouds, heavy rainfall/localized flooding, and a tornado are all
possible. The heavy rainfall is also a precursor for tomorrow where
much more rain is expected across areas expected to be drenched upon
later today. More in the hydrology section below.

Highest confidence for the severe weather looks to be across the
Lake Okeechobee region and interior sections of South FL, however
the conditional threat for severe weather does exist areawide today.

Overnight tonight, models are hinting at the potential set up of a
coastal trough across the east coast, especially Broward and Dade
Counties. This will bump up PW's across the east coast and
consequently PoPs. If this were to occur along with the rainfall we
have seen thus far today, a Flood Watch may be needed. Low
confidence on that for the time being but something to evaluate.

Tuesday looks to be primarily a hydro threat, with repeated rounds of
locally heavy rainfall and the potential for isolated flooding along
the east coast of South Florida before the risk spreads westward
toward the Gulf Coast during the day. There is plenty of uncertainty
regarding the timing of potential impacts, so be sure to keep up
with the latest information from NWS Miami.

High temperatures nudged below normal for today and tomorrow, due
to the thick cloud coverage and widespread convection through the
short term period.

.LONG TERM...

Wednesday

The inverted upper (500-250 hPa) trough responsible for facilitating
a healthy thunderstorm environment early this week will progress
along the western periphery of a broad western Atlantic high
pressure ridge, resulting in upper heights filling within the
trough. This will allow for a slightly less favorable
strong/severe thunderstorm environment, owing to warmer temperatures
aloft (around -7C at 500 hPa) and hence weakened lapse rates.
Modest low-level easterly moisture convergence appears to be
present in many of the mid-range models, still favoring
convective development over the region, albeit with diminished
synoptic-scale forcing. This should result in decreased storm
coverage over the east coast metro, with greater storm
coverage/intensity focused over the interior. Nevertheless,
localized and potentially flash flooding could still materialize
should thunderstorms develop over recently soaked regions.

Thursday through Monday

By Thursday, the aforementioned upper trough becomes diluted in the
mean synoptic flow, and an upper ridge of high pressure builds in
from the western Atlantic Ocean towards the eastern Gulf of Mexico.
This will allow for more seasonable easterly flow conditions to
become realized again over South Florida, favoring shower and
thunderstorm development along the Atlantic waters/east coast in the
morning, with a gradual westward progression with time towards the
interior and west coast. Given the generic looking environment,
convection will likely be sub-severe, as lighting, locally strong
winds, and localized flooding seem to be the extent of associated
impacts through most of this period.

The diminishing upper level low and it's associated cloud canopy
should allow for temperatures to gradually increase back to
seasonable values for the remainder of the week and into early next
week. Maximum temperatures are forecast to be in the upper 80s along
the east coast, and lower 90s over the interior/west coast.

&&

.AVIATION(18Z TAFS)...

SHRA/TSRA expected to continue in and around KMIA, KFLL, KTMB, KOPF,
KFXE and KPBI through at least the mid/late afternoon hours. TEMPO
MVFR to brief IFR conds are possible btw KMIA and KFXE with this
activity. The 12z KMFL sounding indicated ESE winds mainly from the
ESE at 8-22 kt blo FL150, however, VRB winds and strong gusts btw
30kt-40kt were observed with earlier TSTMs. An upper low/trough
tonight will bring additional periods of SHRA/TSRA. Therefore,
tempo MVFR conds are possible across the area terminals through
Tuesday morning.

&&

.MARINE...

High pressure over the western Atlantic waters will continue
building westward through the week as a weak tropical wave moves
through the area on Tuesday. East to southeasterly winds will remain
elevated across the local waters through the middle of the week
resulting in cautionary conditions for small craft operators,
especially across the Atlantic waters where winds could approach
advisory levels from tonight into Tuesday morning. Scattered to
numerous showers and thunderstorms are possible each day through the
middle of the week, with the greatest coverage of showers and storms
for the rest of today through Wednesday. Locally higher winds and
seas will be possible with showers and storms.

&&

.HYDROLOGY...

A TUTT feature with very cold temperatures aloft will continue to
move towards South FL today through Tuesday. This along with strong
daytime heating will lead to rounds of scattered to numerous showers
and thunderstorms areawide. At this time, models are hinting at a
coastal trough that could set up along the east coast metro areas
overnight tonight. This will allow for the PWAT values to increase
to 2.0 to 2.5 inches over South Florida overnight tonight through
Tuesday night.

This weather pattern will allow for showers and some thunderstorms
to develop with periods of heavy rainfall and high rainfall rates of
2 inches/hour, especially during peak heating. Rainfall amounts of 1
to 3 inches are expected, with locally higher amounts along the
coasts. For today, 1-hr FFG ranges from 2.5 to 4 inches but wouldn't
be surprised to see these values lower for tomorrow with all the
rainfall expected today.

The grounds are still somewhat saturated from the heavy rainfall
from the daily thunderstorms along with the heavy rainfall seen from
Tropical Storm Elsa (a tropical storm when it was near South FL),
and any additional heavy rainfall could lead to flooding especially
over the coastal areas of South FL.

Interests across South Florida are strongly encouraged to monitor
the latest information from the National Weather Service in Miami
Florida.

&&

.BEACHES...

There is a high risk of rip currents along the Atlantic beaches of
South Florida due to breezy easterly winds. The elevated rip current
risk will last through at least mid-week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  86  79  90 /  70  80  30  60
West Kendall     77  87  78  90 /  70  80  30  60
Opa-Locka        76  86  78  90 /  70  80  30  60
Homestead        76  86  78  89 /  70  80  30  60
Fort Lauderdale  78  86  79  89 /  70  80  30  60
N Ft Lauderdale  77  86  79  88 /  70  80  30  70
Pembroke Pines   76  86  76  88 /  70  80  30  70
West Palm Beach  76  86  77  89 /  70  80  40  70
Boca Raton       77  87  79  90 /  70  80  30  70
Naples           75  89  75  90 /  60  80  40  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for FLZ168-172-173.

AM...None.
GM...None.
&&

Tonight/Tuesday and Aviation/Marine...Fell
Tuesday Night through Monday...Bhatti

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 12, 10:53 AM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1053 AM EDT Mon Jul 12 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
130300-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1053 AM EDT Mon Jul 12 2021

...STRONG TO SEVERE STORMS POSSIBLE TODAY...
...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a High Risk of rip currents along the east
coast beaches of South Florida today.

Thunderstorms: Isolated strong to severe thunderstorms will be
possible across South Florida today, with locally damaging wind
gusts, large hail, heavy rainfall/flooding, and tornadoes possible.

Waterspouts: Waterspouts will be possible with showers and
thunderstorms today.

Tornadoes: A weak tornado or two will be possible today with
thunderstorms today.

Wind: Strong to locally damaging wind gusts will be possible with
thunderstorms today.

Hail: Large hail up to 1 inch in diameter will be possible with
thunderstorms today.

Flooding: Heavy rainfall could lead to localized flooding across the
urban areas of South Florida, especially overnight tonight.

Temperatures: Maximum heat indices will range from 95 to 104 across
the area today, with the highest readings expected over inland
southwest Florida and portions of inland Palm Beach County.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Scattered to numerous showers and thunderstorms are forecast
through the week with the typical diurnal pattern after Wednesday.
Peak chances of showers and thunderstorms will be on Tuesday and
Wednesday as a tropical wave passes by on Tuesday. Locally heavy
rain, frequent lightning strikes, hail, and strong wind gusts are
all possible with any of this activity through the week. The greatest
flooding potential will be from Tuesday into Wednesday when there is
a marginal risk of excessive rainfall.

Elevated rip current potential across all South FL Atlantic beaches
through at least mid-week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

FELL

In the hours before

Local storm report, Jul 12, 1:40 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
140 PM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     MARINE TSTM WIND 5 SSE MIAMI BEACH       25.75N 80.10W
07/12/2021  M41 MPH          AMZ651             FL   MESONET

            MESONET STATION XGVT GOVERNMENT CUT REPORTED
            A WIND GUST OF 41MPH AT 1:15PM AS A STRONG
            THUNDERSTORM MOVED ONSHORE. ELEVATION IS 75
            FEET.

&&

HADI
Local storm report, Jul 12, 1:41 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
141 PM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     MARINE TSTM WIND 1 S NORTH MIAMI BEACH   25.91N 80.16W
07/12/2021  M40 MPH          MIAMI-DADE         FL   MESONET

            MESONET STATION XNMI NORTH MIAMI REPORTED A
            WIND GUST OF 40MPH AT 1:17PM AS A STRONG
            THUNDERSTORM MOVED ONSHORE. ELEVATION IS 55
            FEET.

&&

HADI
Local storm report, Jul 12, 1:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
147 PM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     FLASH FLOOD      MIAMI BEACH             25.81N 80.12W
07/12/2021                   MIAMI-DADE         FL   PUBLIC

            SOCIAL MEDIA REPORT OF WATER BEGINNING TO
            ENTER BUSINESSES AT COLLINS AND 41ST STREET.
            WATER ALSO UP HALFWAY TIRES OF PASSING
            VEHICLES.

&&

HADI
Local storm report, Jul 12, 1:48 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
148 PM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     MARINE TSTM WIND 1 N JUNO BEACH          26.89N 80.06W
07/12/2021  M42 MPH          AMZ650             FL   MESONET

            MESONET STATION XJUP JUNO BEACH PIER
            REPORTED A WIND GUST OF 42MPH AT 1:34PM AS A
            STRONG THUNDERSTORM MOVED ONSHORE. ELEVATION
            IS 20 FEET.

&&

HADI
Local storm report, Jul 12, 1:59 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
159 PM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     FLOOD            4 ESE NORTH MIAMI       25.87N 80.12W
07/12/2021                   MIAMI-DADE         FL   PUBLIC

            SOCIAL MEDIA REPORT OF SIGNIFICANT STREET
            FLOODING AT THE INTERSECTION OF 86TH STREET
            AND HARDING. WATER HALFWAY UP THE TIRES OF
            PASSING VEHICLES.

&&

HADI
Special weather statement, Jul 12, 2:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
215 PM EDT Mon Jul 12 2021

FLZ067-068-168-121900-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
215 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 300 PM EDT...

* At 215 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Loxahatchee NWR to near Delray Beach. Movement was northwest at 30
  mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
  Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge,
  Greenacres, Royal Palm Beach, Palm Springs, Lantana, Atlantis,
  Haverhill, Cloud Lake, Palm Beach International Airport, Golden
  Lakes, Whisper Walk and Lion Country Safari Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2678 8072 2672 7996 2634 7988 2639 8032
TIME...MOT...LOC 1815Z 136DEG 24KT 2652 8038 2646 8003

DH

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 4:48 AM EDTSpecial Marine WarningMFL57 min
Jul 12, 5:01 AM EDTSpecial Weather StatementMFLBroward44 min
Jul 12, 5:20 AM EDTSpecial Weather StatementMFLBroward25 min
Jul 12, 5:55 AM EDTSpecial Marine WarningMFL37 min
Jul 12, 6:58 AM EDTSpecial Weather StatementMFLMonroe32 min
Jul 12, 7:22 AM EDTSpecial Marine WarningMFL38 min
Jul 12, 7:28 AM EDTSpecial Weather StatementMFLMonroe47 min
Jul 12, 8:40 AM EDTSpecial Marine WarningMFL48 min
Jul 12, 8:46 AM EDTSpecial Weather StatementMFLMiami-Dade44 min
Jul 12, 8:53 AM EDTSpecial Weather StatementMFLMiami-Dade67 min
Jul 12, 9:15 AM EDTSpecial Weather StatementMFLMiami-Dade75 min
Jul 12, 10:36 AM EDTSpecial Marine WarningMFL39 min
Jul 12, 10:40 AM EDTSpecial Weather StatementMFLPalm Beach50 min
Jul 12, 10:59 AM EDTSpecial Weather StatementMFLBroward46 min
Jul 12, 11:09 AM EDTSpecial Marine WarningMFL21 min
Jul 12, 11:11 AM EDTSpecial Marine WarningMFL49 min
Jul 12, 11:14 AM EDTSpecial Weather StatementMFLPalm Beach46 min
Jul 12, 11:20 AM EDTSpecial Weather StatementMFLGlades, Hendry55 min
Jul 12, 11:27 AM EDTSevere Thunderstorm WarningMFLGlades, Hendry, Palm Beach32 min
Jul 12, 11:34 AM EDTSpecial Marine WarningMFL41 min
Jul 12, 11:37 AM EDTSpecial Weather StatementMFLMiami-Dade38 min
Jul 12, 11:38 AM EDTSpecial Weather StatementMFLBroward37 min
Jul 12, 11:44 AM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade46 min
Jul 12, 11:56 AM EDTSpecial Marine WarningMFL19 min
Jul 12, 12:04 PM EDTAreal Flood AdvisoryMFLMiami-Dade30 min
Jul 12, 12:07 PM EDTSpecial Weather StatementMFLGlades53 min
Jul 12, 12:10 PM EDTSpecial Weather StatementMFLBroward65 min
Jul 12, 12:11 PM EDTSpecial Marine WarningMFL49 min
Jul 12, 12:14 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade16 min
Jul 12, 12:18 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Jul 12, 12:19 PM EDTSpecial Marine WarningMFL25 min
Jul 12, 12:23 PM EDTAreal Flood AdvisoryMFLMiami-Dade34 min
Jul 12, 12:31 PM EDTSpecial Marine WarningMFL29 min
Jul 12, 12:34 PM EDTFlash Flood WarningMFLMiami-Dade2 hr
Jul 12, 12:49 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Jul 12, 12:53 PM EDTSpecial Marine WarningMFL97 min
Jul 12, 12:57 PM EDTFlash Flood WarningMFLMiami-Dade2 hr
Jul 12, 1:04 PM EDTSpecial Weather StatementMFLBroward56 min
Jul 12, 1:06 PM EDTSpecial Weather StatementMFLMiami-Dade54 min
Jul 12, 1:20 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade16 min
Jul 12, 1:22 PM EDTSpecial Marine WarningMFL38 min
Jul 12, 2:30 PM EDTSevere Thunderstorm WarningMFLPalm Beach45 min
Jul 12, 2:31 PM EDTSpecial Marine WarningMFL44 min
Jul 12, 2:39 PM EDTSpecial Marine WarningMFL66 min
Jul 12, 2:59 PM EDTSpecial Marine WarningMFL61 min
Jul 12, 3:05 PM EDTSevere Thunderstorm WarningMFLPalm Beach40 min
Jul 12, 3:09 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Jul 12, 3:25 PM EDTSpecial Marine WarningMFL35 min
Jul 12, 3:36 PM EDTSevere Thunderstorm WarningMFLPalm Beach14 min
Jul 12, 3:40 PM EDTSpecial Marine WarningMFL20 min
Jul 12, 3:54 PM EDTSpecial Weather StatementMFLGlades51 min
Jul 12, 3:56 PM EDTSpecial Marine WarningMFL33 min
Jul 12, 5:43 PM EDTSpecial Marine WarningMFL47 min
Jul 12, 6:33 PM EDTSpecial Marine WarningMFL57 min
Jul 12, 6:46 PM EDTSpecial Marine WarningMFL29 min
Jul 12, 7:07 PM EDTSpecial Marine WarningMFL68 min
Jul 12, 7:36 PM EDTSpecial Marine WarningMFL39 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.